# SDR SWIA202053173

- Difficulty date: August 20, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 565
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FS 565 RBL 9 CORRODED.  C-CHECK RO 10/9/2020.  EVALUATED SEAT TRACK AT FS 565 RBL 9, SEAT TRACK FOUND TO BE OUT OF LIMITS WITH SEVERAL TYPES OF DAMAGES.  ONLY A SINGLE SECTION OF CROSS-SECTION AND TYPE OF DAMAGE IS ALLOWED TO BE REWORKED, REF CRJ900 SRM.  REMOVED CORRODED SEAT TRACK AT RBL 9 FROM FS 477.40 TO FS 581, REF CRJ900 AMM AND INSTALLED REPLACEMENT SEAT TRACK AT RBL 9 FROM FS 477.40 TO FS 581, REF CRJ900 AMM.
